A 43-year-old member asked:
any medications that can cause learning disabilities if overused or taken in large does?
1 doctor answer
Dr. Carla Enriquez answered
50 years experience Pediatrics
Many: Anticonvulsants (for seizures or migraine), antihistamines, sedatives, analgesics (pain relievers), opiates, alcohol, antidepressants, lipid drugs (for high cholesterol), chemotherapy, antipsychotics, illicit drugs, particularly marijuana. If you are using medication and feel your ability to learn is impeded, please discuss with prescribing doctor.
Answered on Nov 2, 2012
People also searched for:
If swallowing semen caused throat infection does that mean the semen was infected with an std or is it an intolerance to semen
What does the smell of toast or smoke in the nostrils mean when there are not any odors in the room to cause the scent
What does it mean if white tissue comes out in urine and you missed your period is that a sign or pregnancy
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month